# SDR SWAA2023081877685

- Difficulty date: July 12, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 38,567 hours, 23,741 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER WEB IS CRACKED.<[01] APPLIED A PERMANENT REPAIR ON DAMAGED AREA AT R/H VAPOR BARRIER AS PER B737 SRM 51-70-04-2R-10; MATERIAL USED PO#2011230 AND PO#1690463.;[02] (RII) VERIFIED STEP 1
